Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Imaginaries, invariant types and pseudo $p$-adically closed fields
HTML articles powered by AMS MathViewer

by Samaria Montenegro and Silvain Rideau-Kikuchi PDF
Trans. Amer. Math. Soc. 374 (2021), 803-828 Request permission


In this paper, we give a general criterion for elimination of imaginaries using an abstract independence relation. We also study germs of definable functions at certain well-behaved invariant types. Finally we apply these results to prove the elimination of imaginaries in bounded pseudo $p$-adically closed fields.
Similar Articles
Additional Information
  • Samaria Montenegro
  • Affiliation: Escuela de Matemática-CIMPA, Universidad de Costa Rica, Costa Rica
  • MR Author ID: 1183699
  • Email:
  • Silvain Rideau-Kikuchi
  • Affiliation: CNRS, Sorbonne Université, Université Paris Diderot, Institut de Mathématiques de Jussieu-Paris Rive Gauche, IMJ-PRG, F-75013, Paris, France
  • Email:
  • Received by editor(s): February 1, 2018
  • Received by editor(s) in revised form: January 16, 2019, August 29, 2019, and October 25, 2019
  • Published electronically: November 18, 2020
  • Additional Notes: This research was partially supported by ValCoMo (ANR-13-BS01-0006)
  • © Copyright 2020 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 374 (2021), 803-828
  • MSC (2020): Primary 03C60; Secondary 03C45, 03C98, 12J12
  • DOI:
  • MathSciNet review: 4196378